Bundles of acceleration on Banach manifolds

Dodson, CTJ and Galanis, GN (2005) Bundles of acceleration on Banach manifolds. Nonlinear Analysis, 63 (5-7). pp. 465-471. ISSN 0362-546X

[img] PDF

Download (118kB)


We consider an infinite dimensional manifold M modelled on a Banach space E and we construct smooth fiber bundle structures on the tangent bundle of order two T^2M, which consists of all smooth curves of M that agree up to their acceleration, as well as on the corresponding second order frame bundle L^2M. These bundles prove to be associated with respect to the identity representation of the general linear group GL(E}) that serves as the structure group of both of them. Moreover, a bijective correspondence between linear connections on T^2M and connection forms of L^2M is revealed.

Item Type: Article
Uncontrolled Keywords: Banach manifold, second tangent bundle, second frame bundle, connection, acceleration bundle
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 53 Differential geometry
MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Prof CTJ Dodson
Date Deposited: 13 Dec 2005
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/122

Actions (login required)

View Item View Item